Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

UGC showed thick endometrium. Have proliferative endometrium. Advised hysterectomy. What to do?

DR. in the last month with severe bleeing i approached a DGO she adviced me for UGC . In UGC it was concluded that my endometrium thickness is 15 mm accordingly she adviced for D&C . Later I underwent to D&C there i come to know that iam having disorder proliferative endometrium and DGO adviced to undergo to Hysterectomy other wise the cells will be developed as cancer cells . Please advice me what to do yours sincerely aruna
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello Aruna and welcome to HCM,

I am Dr Nilajkumar a consultant gynecologist and I will be helping you in your queries.

I understand your concern. Before any further advice it would help to know your age, previous pregnancies and deliveries if any, desire for future child bearing and duration of symptoms.

Neverthless, you had an episode of bleed had a D and C and it revealed proliferative phase. The phase depends upon how many days after the bleeding the D and C was done. Proliferative phase may be a normal result in some part of menstrual cycle and abnormal in other. However you findings only indicate an estrogen phase or presence of estrogen hormone. It does not mean that there is cancer. So do not worry.

If you do not want a hysterectomy, progesterone preparations, endometrial ablation and uterine artery embolization are some other available procedures.

As of now, I suggest that you discuss this with another doctor and show all other reports like ultrasound etc. A course of progesterone could be taken for 3 months and then the cycles observed. Tablet devery 10mg twice daily for 21 days beginning from day 7 of the cycle is given for 3 months. A pill free duration of 7 days is allowed for menses to occur and the tablet is restarted. If you miss tablets then you will have irregular bleeding, so they MUST be taken daily.
Please get it prescribed by your doctor after discussing the things. If the bleeding recurs after stopping, a hysterectomy may be an option or long term oral contraceptive pills may be used as per consultation with a doctor.

You may also ask me any query and I am here to help you.

Thanks for using HCM.
Have a good day.
Dr Nilajkumar Bagde     
Consultant Obstetrics and Gynecology
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor